# SDR UPS96821335

- Difficulty date: October 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N867UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45967
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 1270
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C/CK, LONGERON END FITTING STA 1270 L35 LT IS CRACKED.  REMOVED FITTING, DRILLED NEW FITTING IAW DC8 SRM 5-1-24, INSTALLED FITTING WITH HI-LOKS IAW DC8 SRM 51-1-20D.
